I've just taken morning tablets instead of night 😨😨
Worried here , have taken 10mg bisoprolol this am and just took another dose by accident what should I do ?
You might want to ring 111 service and ask to speak with a doctor for their advice. They will guide you from there.
Oh dear, I've only just read your post. How are you and what did you do? I once took two doses of Metoprolol by mistake instead of Metoprolol and Flecainide. I rang my AF nurse and she said not to move around too much that day and I can tell you I didn't feel like moving anyway. Your 10mg extra dose sounds a lot. I now make sure that I don't keep these tablets anywhere near each other. One lot in my bedroom and the others in the kitchen. Waiting to hear from you.
Hello Claire, I hope that all is ok? Did you call 111 services? Please do let us know how you are today!
Regards, Rachel - AF Association Patient Services
Do you have a specialist nurse you can contact, or hospital pharmacist. I have found them really helpful
I am not a Doctor, and you should always seek medical opinion from your Doctor, but Bisoprolol is a load drug. If your normal dose is 10mg, then miss out the next scheduled dose, and get back in pattern. I have done this before. I take 12.5mg per day, 7.5mg in the morning, 5mg at night. I have previously either doubled up on the 5, or missed it. I had no real adverse effects, but as with everything, if you have a routine, best stick with it.
Let us know how you get on? Dave
Hoping you're okay Claire? Doubling 10mg is a pretty large dose so it makes sense to contact medical help.
Keep an eye on your BP and make sure it doesn't go too low.
First : I hope you're ok now.
Second : beta blockers generally don't last 24 hours so you shouldn't be taking them all in the morning in any case. I take 7.5mg in the morning and 2.5 at night which seems to work well for me.
That does not align with what I was told re Bisoprolol.
Firstly you should never take beta blockers at any other time of the day other than in the leaflet unless specifically told by consultant. Certainly for Bisoprolol and at least one other that is in the morning.
Secondly as I understand it with Bisoprolol there is a partial resevoir effect and boost effect. Typically it takes an hour or so to kick in properly and then its main effects are over the first 12 to 15 and then starts tailing off to 18 hours. This is to take account of the fact that our HR drops naturally at night. However with some people it is the limiting (top) effect that is key.
When I asked a pharmacist about it because I found out that someone was taking it in the evening he told me normally that should only be one person in five to ten thousand. Also that if they were taking in the evening then often it could mean they are on too high a dose overall and they should discuss with consultant to taking at a lower dose in the morning.
Some people do have real problems with them.
Bisoprolol tablets should only be broken into two if they have a break line in them. Never split into smaller.
Obviously always follow what the consultant says, but I'm surprised he said to take the full dose in the morning as you've described the exact problem with doing this - you're out of any effect of them in the middle of the night and your heart then speeds up and you don't get a good night's sleep.
Agreed on the last part. I'm on nebivolol which come with break marks.
I was lead to believe that bisoprolol slows the heart down? Now I am confused
It doea. And once it wears off your heart can go into overdrive, hence why I split my dose into morning and evening.
I took two beta blockers x 5 mg. Instead of my blood pressure tablets I was horizontal most if the day couldn't function well at all but I never realised until the next day which in some ways was a blessing so I didn't worry about it as I didn't realise my mistake. Worrying though hope you are OK. Chris
Please give us an update on how you're doing Claire.
reading and drinking my juice and realised I'd taken Friday's too. Phoned surgery and waiting for Dr...
Being pathetic! After a few delays I have taken first flecainide (50mg) at home, with ecg and check
know if I should get up and try to have a normal day . My head isn't normal right now Have dithered over...
Start a Community